DAGGER CLOSURE AND SOLID CLOSURE IN GRADED DIMENSION TWO

Autor(en): Brenner, Holger 
Staebler, Axel
Stichwörter: BUNDLES; Mathematics; PLUS CLOSURE; RINGS; TIGHT CLOSURE
Erscheinungsdatum: 2013
Herausgeber: AMER MATHEMATICAL SOC
Journal: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 365
Ausgabe: 11
Startseite: 5883
Seitenende: 5910
Zusammenfassung: 
We introduce a graded version of dagger closure and prove that it coincides with solid closure for homogeneous ideals in two-dimensional N-graded domains of finite type over a field.
ISSN: 00029947
DOI: 10.1090/S0002-9947-2013-05806-0

Show full item record

Page view(s)

3
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric